Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 9 October 2013

THE COMPLEX STATISTICS PARADIGM AND THE LAW OF LARGE NUMBERS

Abdo Abou Jaoude1

Journal of Mathematics and Statistics, Volume 9, Issue 4, pp. 289–304 · doi.org/10.3844/jmssp.2013.289.304

8,199 accesses4,616 downloads18 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

The five basic axioms of Kolmogorov define the probability in the real set R and do not take into consideration the imaginary part which takes place in the complex set C, a problem that we are facing in applied mathematics. Whatever the probability distribution of the random variable in R is, the corresponding probability in the whole set C equals always to one, so the outcome of the random experiment in C can be predicted totally. This is the consequence of the fact that the probability in C is got by subtracting the chaotic factor from the degree of our knowledge of the system. In this study, I will evaluate the complex random vectors and their resultant that represents the whole distribution and system in the complex space C. I will also define imaginary and complex expectations and variances and I will prove the law of large numbers using the concept of the resultant complex vector. In fact, after extending Kolmogorov’s system of axioms, the new axioms encompass the imaginary set of numbers and this by adding to the original five axioms of Kolmogorov an additional three axioms. Hence, the concept of complex random vector becomes clear, evident and it follows directly from the new axioms added. This result will be elaborated throughout this study using discrete probability distributions. Moreover, any experiment executed in the complex set C is the sum of the real set R and the imaginary set M. Therefore, the whole probability distribution of random variables can be represented totally by the resultant complex random vector Z that is used subsequently to prove the very well known law of large numbers. In addition to my previous first paper, this second one elaborates the new field of “Complex Statistics” that considers random variables in the complex set C. Thus, the law of large numbers proves that this complex extension is successful and fruitful.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2013 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Jaoude, A. A. (2013). THE COMPLEX STATISTICS PARADIGM AND THE LAW OF LARGE NUMBERS. Journal of Mathematics and Statistics, 9(4), 289–304. https://doi.org/10.3844/jmssp.2013.289.304

Licence
© Science Publications
Issue
Volume 9, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
THE COMPLEX STATISTICS PARADIGM AND THE LAW OF LARGE NUMBERSJournal of Mathematics and Statistics · Volume 9, Issue 4 · pp. 289–304 · © Science PublicationsDownload